MathSciNet Relay Station
MathSciNet bibliographic data
MR2398145 20G30 (11B75 11H56 20G20)
Chang, Mei-Chu Product theorems in ${\rm SL}\sb 2$ and ${\rm SL}\sb 3$. J. Inst. Math. Jussieu 7 (2008), no. 1, 1–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement